# SDR ASAA2017052620888

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,242 hours, 7,335 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020202
- Part serial: 11025
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 25,242 hours, 7,335 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WING TANK COMP F/S AND TANK UNIT F1 OUT OF LIMITS.  ACFT GROUNDED.  R & R COMPENSATOR PROBE 15 AND TANK UNT F1 ON NR 1 WING TANK IAW AMM 28-41-21.
